| Model Number |
SC-2352-70 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that one of the patient's spinal cord stimulator (scs) lead had high impedance.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted lead was retained by the medical facility and will not be returned.
Event or Problem Description
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.Investigation results:
the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record:
it was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion:
the device was not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable cause for the complaint and the conclusion code cause not established will be used.
Additional Manufacturer Narrative